# SDR ASAA9710127

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6571909128
- Condition: Gouged
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE RIGHT OUTBOARD MIDFLAP LEADING EDGE WAS FOUND TO BE GOUGED.  REPAIRED PER EA 5750-01261, BOEING TELEX ASA-SEA-97-470RR, AND ASA-SEA-97-0471RR.  (M)
